Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 413-415

A note on periodic solutions of functional differential equations

Department of Mathematics, Cleveland State University, Cleveland 44115, Ohio, USA

Received 15 September 1983

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The existence of periodic solution for a certain functional differential equation with quasibounded nonlinearity is established.